Hdl Handle:
http://hdl.handle.net/10545/620887
Title:
On the characterization of periodic generalized Horadam sequences
Authors:
Bagdasar, Ovidiu ( 0000-0003-4193-9842 ) ; Larcombe, Peter J.
Abstract:
The Horadam sequence is a direct generalization of the Fibonacci numbers in the complex plane, which depends on a family of four complex parameters: two recurrence coefficients and two initial conditions. In this article a computational matrix-based method is developed to formulate necessary and sufficient conditions for the periodicity of generalized complex Horadam sequences, which are generated by higher order recurrences for arbitrary initial conditions. The asymptotic behaviour of generalized Horadam sequences generated by roots of unity is also examined, along with upper boundaries for the disc containing periodic orbits. Some applications are suggested, along with a number of future research directions.
Affiliation:
University of Derby
Citation:
Bagdasar, O, & Larcombe, P 2014, 'On the characterization of periodic generalized Horadam sequences', Journal Of Difference Equations And Applications, 20, 7, pp. 1069-1090
Publisher:
Taylor and Francis
Journal:
Journal of Difference Equations and Applications
Issue Date:
13-Mar-2014
URI:
http://hdl.handle.net/10545/620887
DOI:
10.1080/10236198.2014.891022
Additional Links:
http://www.tandfonline.com/doi/abs/10.1080/10236198.2014.891022
Type:
Article
Language:
en
Series/Report no.:
Vol 20.; Issue 7
ISSN:
1023-6198
EISSN:
1563-5120
Appears in Collections:
Department of Electronics, Computing & Maths

Full metadata record

DC FieldValue Language
dc.contributor.authorBagdasar, Ovidiuen
dc.contributor.authorLarcombe, Peter J.en
dc.date.accessioned2016-11-17T11:48:32Z-
dc.date.available2016-11-17T11:48:32Z-
dc.date.issued2014-03-13-
dc.identifier.citationBagdasar, O, & Larcombe, P 2014, 'On the characterization of periodic generalized Horadam sequences', Journal Of Difference Equations And Applications, 20, 7, pp. 1069-1090en
dc.identifier.issn1023-6198-
dc.identifier.doi10.1080/10236198.2014.891022-
dc.identifier.urihttp://hdl.handle.net/10545/620887-
dc.description.abstractThe Horadam sequence is a direct generalization of the Fibonacci numbers in the complex plane, which depends on a family of four complex parameters: two recurrence coefficients and two initial conditions. In this article a computational matrix-based method is developed to formulate necessary and sufficient conditions for the periodicity of generalized complex Horadam sequences, which are generated by higher order recurrences for arbitrary initial conditions. The asymptotic behaviour of generalized Horadam sequences generated by roots of unity is also examined, along with upper boundaries for the disc containing periodic orbits. Some applications are suggested, along with a number of future research directions.en
dc.language.isoenen
dc.publisherTaylor and Francisen
dc.relation.ispartofseriesVol 20.en
dc.relation.ispartofseriesIssue 7en
dc.relation.urlhttp://www.tandfonline.com/doi/abs/10.1080/10236198.2014.891022en
dc.rightsArchived with thanks to Journal of Difference Equations and Applicationsen
dc.subjectPeriodic recurrent sequencesen
dc.subjectSpecial matricesen
dc.subjectGeneralized Horadam sequenceen
dc.titleOn the characterization of periodic generalized Horadam sequencesen
dc.typeArticleen
dc.identifier.eissn1563-5120-
dc.contributor.departmentUniversity of Derbyen
dc.identifier.journalJournal of Difference Equations and Applicationsen
This item is licensed under a Creative Commons License
Creative Commons
All Items in UDORA are protected by copyright, with all rights reserved, unless otherwise indicated.